You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1988/50/1
Rational approximations to the Rogers-Ramanujan continued fraction
Download
PDF
- Rational approximations to the Rogers-Ramanujan continued fraction
Article
Original scientific text
Title
Rational approximations to the Rogers-Ramanujan continued fraction
Authors
Iekata Shiokawa
1
Affiliations
Yokohama, Japan
Acta Arithmetica
1988/50/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
23-30
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics